# SDR CALA2025082808225

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 72,093 hours, 21,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27C EMERGENCY LIGHT BEXEL BROKEN OFF REMOVED AND REPLACED BEZEL WITH NEW. FUNCTION CHECK GOOD AT THIS TIME.
